MathSciNet Relay Station
MathSciNet bibliographic data
MR2452819 76D03 (35B30 35Q30)
Dintelmann, Eva; Geissert, Matthias; Hieber, Matthias Strong $L^p$-solutions to the Navier-Stokes flow past moving obstacles: the case of several obstacles and time dependent velocity. Trans. Amer. Math. Soc. 361 (2009), no. 2, 653–669.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement